# SDR UIEA2016112800905

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 14,243 hours, 2,508 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF. MASTER WARNING CONFIGURATION STAB LOW SPEED.  PROBLEM CAUSED BY FLT CONTROL SYS MESSAGE.  PERFOMED LCE L AND LCE R GROUND TEST IAW AMM 27-09-01 AND FOUND ALL SATISFACTORY.
